WoRMS banner

WoRMS RSS feed RSS
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorSerpula regularis Chenu, 1846 
AphiaID: 447885

Classification: Biota > Checked: verified by a taxonomic editorAnimalia (Kingdom) > Checked: verified by a taxonomic editorAnnelida (Phylum) > Checked: verified by a taxonomic editorPolychaeta (Class) > Checked: verified by a taxonomic editorSedentaria (Subclass) > Checked: verified by a taxonomic editorCanalipalpata (Infraclass) > Checked: verified by a taxonomic editorSabellida (Order) > Checked: verified by a taxonomic editorSerpulidae (Family) > Checked: verified by a taxonomic editorSerpula (Genus)
Status Unaccepted: synonym, or anything that is not accepted unaccepted (original combination)
Accepted name  Checked: verified by a taxonomic editorVermicularia regularis (Chenu, 1846)
Rank Species
Parent Checked: verified by a taxonomic editorSerpula Linnaeus, 1758
Sources  original description Chenu J. C. (1842-1854). Illustrations conchyliologiques, ou description et figures de toutes les coquilles connues, vivantes et fossiles. Fortin, Masson, Langlois & Leclercq, Paris [Opera pubblicata in 4 volumi contenenti complessivamente 85 parti. La parte sulle Panopaea di Valenciennes]:
page(s): pl.10 fig.4 [details]

new combination reference Bieler, R. & R. E. Petit, 2011, Catalogue of Recent and fossil “worm-snail” taxa of the families Vermetidae, Siliquariidae, and Turritellidae (Mollusca: Caenogastropoda). Zootaxa, 2948, 1-103. , available online at http://www.mapress.com/zootaxa/2011/f/zt02948p103.pdf
page(s): 55 [details]

Environment marine, brackish, fresh, terrestrial
Fossil range recent only
LSID urn:lsid:marinespecies.org:taxname:447885
Taxonomic
Edit history
 
Date   action   by
2010-01-18 22:37:36Z  created  ten Hove, Harry
2012-10-25 15:40:22Z  changed  Bieler, Rüdiger
2012-11-02 14:00:32Z  changed  Bieler, Rüdiger
  
[Taxonomic tree] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: ten Hove, H. (2014). Serpula regularis Chenu, 1846. In: Read, G.; Fauchald, K. (Ed.) (2014) World Polychaeta database. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=447885 on 2014-04-19
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 3.0 License